# SDR YENA2020050470321

- Difficulty date: April 27, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 39,449 hours, 25,363 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Dented
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DENT EXTERNAL SKIN ON TAIL CONE 1"" AFT TO LH LOWER PANEL; REF AEROMAN NR 2020-125440 ACCOMPLISHED REPAIR OF THE BULGE AND CORROSION DAMAGES ON LH & RH SKINS OF THE TAIL CONE ASSY (P/N 170-98035-415 S/N 0132001) IAW AEROMAN EA 53-0276-20 REV. 0 (COVER, PART 1 & 2), 53-0277-20 (COVER, PART 1 & 2), ETD2020-190-0
